MURAL - Maynooth University Research Archive Library

    Boundary smoothness properties of Lipα analytic functions.

    Lord, D.J. and O'Farrell, Anthony G. (1994) Boundary smoothness properties of Lipα analytic functions. Journal d’Analyse Mathématique (63). pp. 103-119. ISSN 1565-8538

    Download (19MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Let U be an open set andb ∈ bdy(U). Let 0 < α< 1. Let A(U) denote the space of Lipα functions that are analytic onU, and a(U) the subspace lipα ∩ A(U). The space a(U ∪b), consisting of the functions that are analytic nearb, is dense in a(U). Letk be a natural number. We say that a(U) admits ak-th order continuous point derivation (cpd) atb if the functionalf → f(k) (b) is continuous on a(U ∪b), with respect to the Lipα norm.

    Item Type: Article
    Additional Information: Cite as: Lord, D.J., O’Farrell, A.G. Boundary smoothness properties of Lipα analytic functions. J. Anal. Math. 63, 103–119 (1994).
    Keywords: Lipschitz Norm; Curvilinear Triangle; Point Derivation; Regular Boundary Point; Lipa Function;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 14689
    Identification Number:
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 11 Aug 2021 13:43
    Journal or Publication Title: Journal d’Analyse Mathématique
    Publisher: Hebrew University Magnes Press
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads